# SDR SWAA2018020619545

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 56,942 hours, 33,378 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911866
- Part serial: GRTM0430
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, R
- Precautionary procedure: E, A

## Discrepancy

DIVERT/INFLIGHT SHUTDOWN/DECLARED EMERGENCY, SUSPECT FUEL LEAK NR 1 ENGINE. COMPLY W/QRH.  SHUTDOWN NR 1 ENGINE, WINDMILL FOR APPROX 30 MIN.  R&R HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL VALVE PER AMM.
